# SDR MASA2011031902183

- Difficulty date: March 16, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 17,906 hours, 14,201 cycles
- System (JASC): 5240 · Service Doors
- Part: Conduit
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WIRE CONDUIT BROKEN.  MX REPAIRED SERVICE DOOR WIRE CONDUIT.
